# SDR CA120827014

- Difficulty date: August 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215044
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE ACFT TAXIED TO THE NORTH SIDE OF THE AIRPORT ALONG BRAVO.  THE LT MAIN TIRE HAD A BLOW OUT.  THE WHEEL WAS INSPECTED AND NOTICED ALL FUSE PLUGS WERE BLOWN.  THE ACFT WAS TAKEN TO THE HANGER AND INSPECTION TO THE BRAKE UNIT REVEALED THAT THE BRAKE ASSY DISC WERE NOT ROTATING FREELY, THE BRAKE UNIT WAS DRAGGING. THE UNIT WAS REMOVED AND WILL BE SENT TO THE FACILITY FOR INSPECTION AND A TEAR DOWN REPORT AS TO THE CAUSE FOR THE FAILURE.  THE UNIT WAS REPAIRED. MFG REQUESTED TO HAVE BOTH ASSEMBLES SENT TO THEM FOR INSPECTION.
